STUDY ON EXISTENCE THEORY FOR INTEGRAL EQUATIONS OF MIXED TYPE

Authors

  • G. Afrouzi Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran
  • S. Yousefi Department of Mathematics, Shahid Beheshti University , Tehran, Iran
  • R. Talarposhti Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran

Abstract

This article presents an existence of monotonic solution for the nonlinear mixed Volterra-Fredholm integral equation acting on $L_1[0, 1]$. By using the techniques of the De Blasi measure of weak noncompactness, we employ the basic fixed point theorems such as Darbo s theorem to obtain the mentioned aims in Banach spaces.

 

Downloads

Published

2011-12-21

How to Cite

Afrouzi, G., Yousefi, S., & Talarposhti, R. (2011). STUDY ON EXISTENCE THEORY FOR INTEGRAL EQUATIONS OF MIXED TYPE. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(2), 363-366. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/60

Issue

Section

Research Article